Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

CHEN, G. Q., and J. G. LIU. “CONVERGENCE OF 2ND-ORDER SCHEMES FOR ISENTROPIC GAS-DYNAMICS.” Mathematics of Computation, vol. 61, no. 204, AMER MATHEMATICAL SOC, Oct. 1993, pp. 607–27. Wos, doi:10.2307/2153243. Full Text

Liu, J. G., and Z. Xin. “Nonlinear stability of discrete shocks for systems of conservation laws.” Archive for Rational Mechanics and Analysis, vol. 125, no. 3, Sept. 1993, pp. 217–56. Scopus, doi:10.1007/BF00383220. Full Text

Liu, J. G., and Z. Xin. “L1-stability of stationary discrete shocks.” Mathematics of Computation, vol. 60, no. 201, Jan. 1993, pp. 233–44. Scopus, doi:10.1090/S0025-5718-1993-1159170-7. Full Text

Engquist, B., and J. ‐. Liu. “Numerical methods for oscillatory solutions to hyperbolic problems.” Communications on Pure and Applied Mathematics, vol. 46, no. 10, Jan. 1993, pp. 1327–61. Scopus, doi:10.1002/cpa.3160461003. Full Text

Chen, G. Q., and J. G. Liu. “Convergence of second-order schemes for isentropic gas dynamics.” Mathematics of Computation, vol. 61, no. 204, Jan. 1993, pp. 607–27. Scopus, doi:10.1090/S0025-5718-1993-1185239-7. Full Text

Liu, Jian-Guo, and Zhouping Xin. “L 1 -Stability of Stationary Discrete Shocks.” Mathematics of Computation, vol. 60, no. 201, JSTOR, Jan. 1993, pp. 233–233. Crossref, doi:10.2307/2153163. Full Text

Li, Lei, et al. “A stochastic version of Stein variational gradient descent for efficient sampling.” Communications in Applied Mathematics and Computational Science, vol. 15, no. 1, Mathematical Sciences Publishers, pp. 37–63. Crossref, doi:10.2140/camcos.2020.15.37. Full Text Open Access Copy

Pages